# SDR 9627503218

- Difficulty date: December 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318US
- Make and model: Airbus A320-211
- Aircraft serial: 206
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING GEAR EXTENSION, THE LANDING GEAR DOOR INDICATED OPEN.  CYCLED LANDING GEAR HANDLE AND ALL INDICATIONS WERE NORMAL.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE BRAKE STEERING CONTROL UNIT AND TESTED THE NOSE LANDING GEAR PROXIMITY SENSORS, 18GA AND 19GA, OPERATIONAL CHECK OK.
